# SDR SWAA2019040931545

- Difficulty date: March 27, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 149A81176
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD PANEL LOWER CURVED SUPPORT CORRODED AT BS. 946, RBL 23, ON LOWER SURFACE.          / R&R BULKHEAD ASSEMBLY IAW DWG AND SRM.
